View Full Version : Horrible Methylin ER Side Effects


Butterflyspit
06-16-09, 09:05 PM
New doctor didn't want to prescribe my old meds that sort of helped (Dex combo). He put me on Methylin ER 20 mg, and within 30 to 45 minutes it had me depressed and irritable and tired. I stayed irritable and unhappy all day, didn't get things done, and about 6 hours after taking it it knocked me out cold. I slept about 2 or 3 hours. This crap isn't helping. It's making me worse!

Is this because I just started it and it will get better, or do others also experience this? I hate this stuff. Why would I take anything that would do that to me? What can be done to prevent the sadness, lethargy and huge dump it causes later in the day?

Any ideas why the doc won't just prescribe the stuff that had worked okay before?

I go through this every time I get a new doctor. Between this and the SA, I feel like their science experiment.

PedroDaGr8
06-16-09, 09:15 PM
Check the Concerta forums, this is a common complaint with methylphenidate. For some people it goes away over time. For others it doesn't.

Butterflyspit
06-18-09, 03:52 PM
Thanks Pedro. I will do that. :)

mobius loop
07-09-09, 09:26 PM
Sounds like your dose is too high. I had that happen on several other meds till I got use to them.